# SDR USAA20101126SB196

- Difficulty date: November 25, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - THE L1 DOOR GIRT BAR DOOR BRACKET IS LOOSE.  MAINTENANCE ADJUSTED THE L1 DOOR GIRT BAR BRACKET.
